# SDR SWAA2016112209902

- Difficulty date: November 12, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 31,662 hours, 14,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE ESCAPE LIGHT INOPERATIVE.   REPLACED THE LAMP IAW MM.
